MathSciNet Relay Station
MathSciNet bibliographic data
MR206089 20.40
Carter, Roger; Hawkes, Trevor The ${\cal F}$-normalizers of a finite soluble group. J. Algebra 5 1967 175–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement